# SDR MALA000714

- Difficulty date: November 2, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7253721439
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, WEB AT STA 294 CORRODED.  REFER TO CELSIUS TASK CARD 1530, W/0 19007.  MAINTENANCE REMOVED DAMAGE WEB AS REQUIRED IAW 51-40-21.  NEW WEB DRILLED AND COUNTER SUNK HOLES IAW SRM 51-40-21. NEW WEB INSTALLED IAW SRM 51-40-21/23/50.  WEB REINFORCEMENT PN 7253-721-439, NSN.
